# SDR JJBA20171223014

- Difficulty date: December 23, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 31,788 hours, 19,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT ROW 18 CD INOPERATIVE.  REMOVED AND REPLACED THE BULBS AND PERFORMED AN OPS CHECK IAW AMM 33-50-00. OPS CHECKED GOOD.
